Post # 1
So this may be a little Too Much Information, but I just started a birth control called Generess Fe (it’s a chewable tablet and is a 24/4) I am 3 days away from starting my placebos and started experiencing this brown discharge with small clots 2 days ago. It is really disgusting and I have never experienced anything like this before (I have always had very normal periods that last 5 days) I am aware that breakthrough bleeding can occur but I’m not sure if it’s anything like this discharge. I’m not worried about being pregnant at all (we’ve been using condoms). And I know that Generess Fe is supposed to lighten your period pretty significantly and you could even miss periods but only a month into it and 5 days before the placebos seems weird. idk has anyone else experienced this problem on any birth control or is anyone on Generess Fe and is experiencing this or just has thoughts on Generess Fe? It has been great other than this I haven’t had any side effects besides nausea in the first week.
Post # 3
I’ve had a lot of spotting on most pills, including the one you are on lol. I actually had light bleeding like you described the whole month that I tried that pill and didn’t even give it any longer. If it hasn’t stopped in 3 cycles, I would ask your doctor and they’ll probably try a different pill for you. It doesn’t mean that it isn’t effective.
On my current pill, I usually experience some spotting like you’ve described about 5 days before the placebo pills… It was fine for years and then I guess my body got used to it so i need to change again. :/
Post # 4
@sleepyhead22: yeah its just weird because it doesn’t even seem like blood…just gelatine like brown clots. But I just read on it a little bit and it seems pretty normal. Yeah if it continues I will deff change cause this is annoying and not to mention a mood killer -_- it’s hard to find people who have been on Generess I guess it’s fairly new though. It also worried me because its chewable so I was worried it might be less effective but that doesn’t really worry me anymore. ugh I hate when I hear that happen to people that they’ve been taking a bc for years with no problems when suddenly ot changes. Like its hard enough to find a bc that’s right for you then you have to start the process all over again. Thanks for your input!